Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 305, NWS Louisville, KY

November 18, 2017Garrard County, Jessamine County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Nov 18, 2017, 6:27 PM EST for Garrard County, Jessamine County, Madison County, Kentucky. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 18, 2017, 6:27 PM EST (23:27 UTC)
Expired
Nov 18, 2017, 6:49 PM EST
In force
22 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Garrard County, KY, Jessamine County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 117 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 6:39 PM ESTTSTM WND DMG2 Sse Valley View, KYNUMEROUS TREES AND FARM OUTBUILDINGS DAMAGED BY THUNDERSTORM WINDS IN THE BALDWIN COMMUNITY.
Nov 18, 6:39 PM ESTTSTM WND DMG3 S Valley View, KYNUMEROUS TREES AND FARM OUTBUILDINGS DAMAGED BY THUNDERSTORM WINDS IN THE BALDWIN COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 18, 12:04 PM ESTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 689 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
689 m²/s²
0-3 km storm-relative helicity
674 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

474 
WUUS53 KLMK 182327
SVRLMK
KYC079-113-151-190000-
/O.NEW.KLMK.SV.W.0305.171118T2327Z-171119T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
627 PM EST SAT NOV 18 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Garrard County in central Kentucky...
  Southern Jessamine County in central Kentucky...
  Northwestern Madison County in central Kentucky...

* Until 700 PM EST

* At 627 PM EST, a severe thunderstorm was located 8 miles northeast
  of Danville, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Richmond, Marcellus, Ruthton, Baldwin, Stone, Toddville, Newby,
  Little Hickman, Crow Valley and Buckeye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3770 8428 3767 8468 3769 8468 3769 8471
      3770 8470 3770 8472 3772 8472 3772 8470
      3773 8469 3773 8471 3774 8469 3775 8470
      3776 8469 3777 8471 3779 8470 3780 8471
      3786 8432
TIME...MOT...LOC 2327Z 259DEG 45KT 3775 8469 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

EBW
2 follow-up statements
737 
WWUS53 KLMK 182341
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
641 PM EST SAT NOV 18 2017

KYC079-113-182351-
/O.CAN.KLMK.SV.W.0305.000000T0000Z-171119T0000Z/
Garrard KY-Jessamine KY-
641 PM EST SAT NOV 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARRARD AND
SOUTHERN JESSAMINE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EST for
central Kentucky.

LAT...LON 3770 8428 3769 8447 3770 8446 3771 8448
      3773 8449 3773 8450 3775 8450 3777 8452
      3778 8452 3778 8450 3780 8448 3780 8446
      3783 8448 3786 8432
TIME...MOT...LOC 2341Z 259DEG 45KT 3778 8447 

$$

KYC151-190000-
/O.CON.KLMK.SV.W.0305.000000T0000Z-171119T0000Z/
Madison KY-
641 PM EST SAT NOV 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHWESTERN MADISON COUNTY...

At 641 PM EST, a severe thunderstorm was located 8 miles southeast of
Nicholasville, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Richmond, Crow Valley, Ruthton, Blue Grass, Cottonburg, Baldwin,
Cuzick, Newby, Million and Edenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3770 8428 3769 8447 3770 8446 3771 8448
      3773 8449 3773 8450 3775 8450 3777 8452
      3778 8452 3778 8450 3780 8448 3780 8446
      3783 8448 3786 8432
TIME...MOT...LOC 2341Z 259DEG 45KT 3778 8447 

HAIL...<.75IN
WIND...60MPH
 
$$

EBW
296 
WWUS53 KLMK 182349
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
649 PM EST SAT NOV 18 2017

KYC151-182359-
/O.CAN.KLMK.SV.W.0305.000000T0000Z-171119T0000Z/
Madison KY-
649 PM EST SAT NOV 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.  However gusty winds are
still possible.

A severe thunderstorm watch remains in effect until 800 PM EST for
central Kentucky.

LAT...LON 3770 8428 3769 8447 3770 8446 3771 8448
      3773 8449 3773 8450 3775 8450 3777 8452
      3778 8452 3778 8450 3780 8448 3780 8446
      3783 8448 3786 8432
TIME...MOT...LOC 2347Z 259DEG 45KT 3780 8434 

$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 6:19 PM EST, 8 minutes earlier.

Area forecast discussion, Nov 18, 6:19 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
619 PM EST Sat Nov 18 2017

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 618 PM EST Sat Nov 18 2017

Surface cold front is crossing the I-65 corridor at the moment.
Convective line is pushing into the Lexington metro area.  Residents
in the Lexington area should be prepared for high winds over the
next hour or so as the convective line blasts through.  The winds
are strong enough to knock down trees and power lines.  Cold front
is accelerating and will likely overtake the convection in the next
few hours.  Severe threat remains across our east with bowing
segments producing episodic bouts of wind damage.  Severe
thunderstorm watch was extended earlier until 800 PM.  Based on
current storm motion, we expect storms to be east of the watch by
that time and no additional downstream watches are anticipated.

Rapid pressure rises are occurring in the wake of the cold front and
wind gusts of 35-45 MPH will continue to be seen in the post frontal
wake.  Winds will gradually diminish this evening and into the
overnight.  We are working on clearing out more counties out the
watch.  Updated products will be forthcoming.

Issued at 440 PM EST Sat Nov 18 2017

Convective line continues its approach toward the metro area of
Louisville.  Environment has not really changed all that much with
bulk shear in the 55-65kt range.  Effective SRH has dropped off a
bit with values generally less than 300 M2/S2.  Low level winds are
still veered near the frontal interface.  However, we're seeing
plenty of breaking bow type QLCS structures and very transient small
scale circulations within the line.  The circulations are very brief
(less than a volume scan).  Based on reports, it appears that the
storm downdrafts are mixing down the higher momentum air aloft
toward the surface.  So wind gusts in the 55-65 MPH range remain the
main severe weather threat.

Timing on the line still has not changed, the line will be crossing
the I-65 corridor and affecting the Louisville metro area in the
next 20 minutes.  Residents in the Louisville area should be
prepared for a bout of strong winds over the next hour or so.  The
convective line still is on target to reach the Frankfort area by
530-545 PM and then into the Lexington Metro area in the 600-615 PM
time frame.

Issued at 340 PM EST Sat Nov 18 2017

Well advertised squall line is beginning to move into our western
forecast area.  We're getting a little more robust convection out
ahead of the main line which may eat up some of the available
instability.  Much of the pre-squall line activity will move
northeastward into southern Indiana over the next hour.

Environment across the region remains very sheared at the moment.
Bulk shear values are well over 55 knots.  Instability is rather
meager with 250-450 J/Kg and that is just out ahead of the
convective line.  SR helicity values remain elevated in the 350-450
M2/S2, but the winds are veered out ahead of the line and have not
shown in a backing.  We are seeing evidence of storms bowing out as
they moved through Henderson and Evansville.  Winds of 55-60 MPH
seem to be common with the convective line, and out ahead of it,
we've seen winds in the 45-50 MPH.

Immediate concern with the approaching squall line will be damaging
wind potential. Wind gusts in excess of 55-65 MPH are likely with
this line as it pushes through.  A threat of small hail exists,
though we suspect that marbles and smaller would be seen.  An
isolated tornado threat remains, but the overall tornado potential
remains very low.

As for timing, the storms will be approaching the Metro Louisville
and I-65 corridor around 445-500 PM EST.  We expect the squall line
to enter the Lexington Metro area around 600 PM EST.

&&

.Short Term...(This evening through Sunday night)
Issued at 208 PM EST Sat Nov 18 2017

...Damaging Winds Possible This Afternoon And Evening...

A strong cold front continues to progress eastward toward southern
Indiana and central Kentucky. A QLCS has developed along the
boundary, draped from central IN back through southern IL and the MO
bootheel. This convection was located in the exit region of a 140 kt
upper jet streak. A 90 kt mid-level speed max was also rounding the
base of a potent shortwave trough. The dynamic nature and very
strong wind fields of this system have been well advertised, and the
narrow convective band may be able to transport gusts of 60-70 mph
to the surface. Outside of thunderstorm activity, widespread wind
gusts of 45-50 mph are likely, with peak gusts up to 55 mph. The
strongest winds are still expected in the 3-8 PM EST time frame,
which is also when the cold front will be crossing the forecast
area. A Severe Thunderstorm Watch has now been issued for all of
central KY and southern IN. A Wind Advisory remains in effect for
the whole region through late tonight.

A narrow plume of 250-500 J/kg MLCAPE is forecast just ahead of the
QLCS as it marches east, but this zone should gradually narrow and
decrease into the early evening hours as the line pushes east of I-
65 and approaches I-75. The overall damaging wind risk should be
diminished near and east of the I-75 corridor, but this will
continue to be re-assessed through the event. Still can't rule out a
brief tornado or two given the magnitude of the low level
shear/helicity, but veered low-level winds should help inhibit
tornadogenesis.

Behind the cold front, we could have some lingering showers late
this evening. But expect winds to remain fairly gusty through 06z
tonight as cold air advection ramps up. There's quite a large
temperature gradient with this potent system, and 850 mb temps are
forecast to plummet below 0 C tonight. The atmosphere will remain
well mixed, with overnight lows in the low to mid 30s.

Low clouds will tend to linger behind the front overnight. In fact,
areas near and east of I-65 may stay mostly cloudy until Sunday
afternoon. It will be chilly with a northwest breeze, with highs in
the upper 30s to mid 40s. Sunday night will feature mid-level height
rises as surface high pressure builds over the Tennessee Valley.
Lows will drop into the mid 20s in most places by Monday morning.

.Long Term...(Monday through Saturday)
Issued at 229 PM EST Sat Nov 18 2017

Weather through the upcoming holiday week looks pretty quiet, with a
dry forecast for holiday travel and Thanksgiving Day itself. After
highs in the low 50s on Monday, temps should moderate into the
mid/upper 50s on Tuesday ahead of another wave of low pressure.
Moisture looks really limited however, so a dry cold front will
likely push through Tuesday evening-Tuesday night. This front will
bring another shot of cold air, with highs in the low 40s for
Wednesday. Thanksgiving Day looks to start out cold, with morning
lows in the 20s. Highs in the mid 40s look reasonable for now. The
forecast continues to look dry for Black Friday shoppers as well,
with overnight lows a bit below freezing. Highs should warm to
around 50.

&&

.Aviation...(00Z TAF Issuance)
Issued at 613 PM EST Sat Nov 18 2017

Surface cold front is pushing through the I-65 corridor now.  Has
already pushed through KHNB and is in the process of pushing through
KSDF and KBWG.  Should pass through KLEX in the next few hours.
Winds out ahead will continue to be gusty with sustained 15-25kts
with gusts up to 40kts at times.  Shower and storm activity will
push east of KLEX by 18/23-19/00Z.  Some additional showers upstream
near St. Louis will drop down and affect mainly KHNB/KSDF and KLEX
later this evening and into the overnight period.  Winds overnight
will remain elevated out of the northwest with speeds of 15-20kts
and gusts in the 25-30kt range early, but the winds are expected to
weaken overnight.  Ceilings will likely remain MVFR overnight.
Models are too quick to clear things out, so we'll likely have low
clouds lingering into the morning hours on Sunday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 1 AM EST /midnight CST/ Sunday for
     INZ076>079-083-084-089>092.

KY...Wind Advisory until 1 AM EST /midnight CST/ Sunday for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

&&

Mesoscale....MJ
Short Term...EBW
Long Term....EBW
Aviation.....MJ
Hazardous weather outlook, Nov 18, 2:50 PM EST, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
250 PM EST Sat Nov 18 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-192000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
250 PM EST Sat Nov 18 2017 /150 PM CST Sat Nov 18 2017/

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ SUNDAY...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A Wind Advisory is in effect. Please refer to that product for more
information.

A line of thunderstorms moving through from mid-afternoon through
early evening will be capable of damaging wind gusts and cloud-to-
ground lightning. A brief tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any measured wind gusts or wind damage today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Local storm report, Nov 18, 5:13 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     BEAVER DAM              37.41N 86.88W
11/18/2017                   OHIO               KY   EMERGENCY MNGR

            AT LEAST 20 HOMES WITH DAMAGE AND TREES
            UPROOTED.

&&

SZAPPANOS
Local storm report, Nov 18, 5:19 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     3 ESE SHIVELY           38.19N 85.76W
11/18/2017  M48 MPH          JEFFERSON          KY   ASOS

            REPORTED AT LOUISVILLE INTERNATIONAL
            AIRPORT.

&&

SZAPPANOS
Local storm report, Nov 18, 5:34 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
534 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     NON-TSTM WND GST ENGLISH                 38.34N 86.46W
11/18/2017  M50 MPH          CRAWFORD           IN   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Nov 18, 5:43 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     GUSTON                  37.89N 86.22W
11/18/2017                   MEADE              KY   TRAINED SPOTTER

            HOME DAMAGED.. TREES DOWN AND RV TURNED
            OVER.

&&

SZAPPANOS
Local storm report, Nov 18, 6:07 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     HOBSON                  37.42N 85.37W
11/18/2017  M53 MPH          TAYLOR             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Nov 18, 6:20 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
11/18/2017                   TAYLOR             KY   LAW ENFORCEMENT

            FEW POWER LINES REPORTED DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:47 PM ESTSevere Thunderstorm WarningLMKHancock28 min
Nov 18, 4:14 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade31 min
Nov 18, 4:17 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio13 min
Nov 18, 4:20 PM ESTSevere Thunderstorm WarningLMKButler, Ohio25 min
Nov 18, 4:21 PM ESTSevere Thunderstorm WarningLMKMeade24 min
Nov 18, 4:35 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade10 min
Nov 18, 4:42 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin18 min
Nov 18, 4:44 PM ESTSpecial Weather StatementLMKBullitt, Hardin, Jefferson, Oldham, Trimble31 min
Nov 18, 4:44 PM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade31 min
Nov 18, 5:01 PM ESTSevere Thunderstorm WarningLMKEdmonson14 min
Nov 18, 5:08 PM ESTSevere Thunderstorm WarningLMKHardin, Larue22 min
Nov 18, 5:15 PM ESTTornado WarningLMKBullitt, Spencer15 min
Nov 18, 5:19 PM ESTSevere Thunderstorm WarningLMKHart26 min
Nov 18, 5:24 PM ESTSevere Thunderstorm WarningLMKNelson21 min
Nov 18, 5:28 PM ESTSevere Thunderstorm WarningLMKLarue, Marion, Nelson17 min
Nov 18, 5:33 PM ESTSevere Thunderstorm WarningLMKAllen, Simpson27 min
Nov 18, 5:41 PM ESTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington34 min
Nov 18, 5:52 PM ESTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe23 min
Nov 18, 6:04 PM ESTSevere Thunderstorm WarningLMKBarren, Metcalfe26 min
Nov 18, 6:04 PM ESTSevere Thunderstorm WarningLMKMarion, Taylor26 min
Nov 18, 6:10 PM ESTSevere Thunderstorm WarningLMKJessamine, Mercer, Woodford20 min
Nov 18, 6:12 PM ESTSevere Thunderstorm WarningLMKAllen, Monroe18 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.